Altmetric

Nonlinear filtering via stochastic PDE projection on mixture manifolds in L^2 direct metric

File Description SizeFormat 
Armstrong_Nonlinear filtering via_Math_cont_sign_syst.pdfPublished version581.62 kBAdobe PDFView/Open
Title: Nonlinear filtering via stochastic PDE projection on mixture manifolds in L^2 direct metric
Authors: Armstrong, J
Brigo, D
Item Type: Journal Article
Issue Date: 8-Dec-2015
Date of Acceptance: 11-Nov-2015
URI: http://hdl.handle.net/10044/1/30130
DOI: https://dx.doi.org/10.1007/s00498-015-0154-1
ISSN: 0932-4194
Publisher: Springer
Journal / Book Title: Mathematics of Control, Signals, and Systems
Volume: 28
Issue: 5
Copyright Statement: © The Author(s) 2015. This article is published with open access at Springerlink.com (http://creativecommons.org/licenses/by/4.0/)
Keywords: Industrial Engineering & Automation
Applied Mathematics
Publication Status: Published
Appears in Collections:Financial Mathematics
Mathematics
Faculty of Natural Sciences



This item is licensed under a Creative Commons License Creative Commons